# SDR IPXA2022072384477

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 89,730 hours, 19,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA** SDR FILED OPEN**L1 DOOR SLIDING PANEL ABOVE DOOR IS DAMAGED INCLUDING CABLE THAT PULLS IT OPEN AND CLOSE. DEFERED L1 DOOR PER MEL 52-10-1-2-1 PLACARD INSTALLED PART REQ# 405794
